# SDR CALA2023090802737

- Difficulty date: August 30, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 56,966 hours, 18,246 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: RB211535E4B3741E
- Part serial: 31728
- Condition: Warning Message
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: C

## Discrepancy

RTO AT 80KTS. L ENG N3 N2 EGT AMBER AND  INCREASING. REFERENCE FIM TASKS 71-05 FAULT TREES 817 AND 818 FOR POSSIBLE T-S. TOMC-MEREDITH. NO EGT EXCEEDENCE..ACP FIM 71-5 FAUT TREE 817 AND 818. NO FAULTS NOTED. ACP IP/HP COMPRESSOR AIRFLOW TEST, REF AMM 71-00-00-715-049-R03, ALL INDICATION WITHIN LIMITS. ACP HIGH POWER RUN ON BOTH ENGS, ENG INDICATION MATCHED..ADD EMP:U251784.
